MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30° BROACH HANDLE - LEFT; SURGICAL INSTRUMENT FOR HIP

MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30° BROACH HANDLE - LEFT; SURGICAL INSTRUMENT FOR HIP
Catalog Number 01.10.10.131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager: the spring ball plunger came apart.It is possible that this event was influenced by the wear of the instrument or variation in production/assembly, however this cannot be confirmed.Batch review performed on 18 march 2019: lot 1111157a: (b)(4) item manufactured and released on 10-apr-2018.No anomalies found related to the problem.To date, no another similar event has been reported.
 
Event or Problem Description
The locking ball fell out of the handle.A straight broach handle (ref.01.15.10.0131) was used to complete the case.

Brand Name
HIP GENERAL OFFSET-30° BROACH HANDLE - LEFT
Common Device Name
SURGICAL INSTRUMENT FOR HIP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8428910
Report Number3005180920-2019-00168
Device Sequence Number13902003
Product Code LXH
UDI-Device Identifier07630040742122
UDI-Public07630040742122
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.10.10.131
Device Lot Number1111157A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;